Kyoto Journal of Mathematics

Homological aspects of the dual Auslander transpose, II

Xi Tang and Zhaoyong Huang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let R and S be rings, and let RωS be a semidualizing bimodule. We prove that there exists a Morita equivalence between the class of -ω-cotorsion-free modules and a subclass of the class of ω-adstatic modules. Also, we establish the relation between the relative homological dimensions of a module M and the corresponding standard homological dimensions of Hom(ω,M). By investigating the properties of the Bass injective dimension of modules (resp., complexes), we get some equivalent characterizations of semitilting modules (resp., Gorenstein Artin algebras). Finally, we obtain a dual version of the Auslander–Bridger approximation theorem. As a consequence, we get some equivalent characterizations of Auslander n-Gorenstein Artin algebras.

Article information

Kyoto J. Math., Volume 57, Number 1 (2017), 17-53.

Received: 11 June 2015
Revised: 24 November 2015
Accepted: 26 November 2015
First available in Project Euclid: 11 March 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16E10: Homological dimension 18G25: Relative homological algebra, projective classes 16E05: Syzygies, resolutions, complexes 16E30: Homological functors on modules (Tor, Ext, etc.)

semidualizing bimodules $\infty$-$\omega$-cotorsion-free modules Bass classes $\mathcal{X}$-projective dimension $\mathcal{X}$-injective dimension Bass injective dimension (strong) $\mathrm{Ext}$-cograde (strong) $\mathrm{Tor}$-cograde


Tang, Xi; Huang, Zhaoyong. Homological aspects of the dual Auslander transpose, II. Kyoto J. Math. 57 (2017), no. 1, 17--53. doi:10.1215/21562261-3759504.

Export citation


  • [1] T. Araya, R. Takahashi, and Y. Yoshino, Homological invariants associated to semi-dualizing bimodules, J. Math. Kyoto Univ. 45 (2005), 287–306.
  • [2] M. Auslander and R.-O. Buchweitz, The homological theory of maximal Cohen-Macaulay approximations, Mém. Soc. Math. Fr. (N.S.) 38 (1989), 5–37.
  • [3] M. Auslander and I. Reiten, Syzygy modules for Noetherian rings, J. Algebra 183 (1996), 167–185.
  • [4] M. Auslander, I. Reiten, and S. O. Smalø, Representation Theory of Artin Algebras, corrected reprint of the 1995 original, Cambridge Stud. Adv. Math. 36, Cambridge Univ. Press, Cambridge, 1997.
  • [5] L. L. Avramov and H.-B. Foxby, Ring homomorphisms and finite Gorenstein dimension, Proc. Lond. Math. Soc. (3) 75 (1997), 241–270.
  • [6] H. Bass, Injective dimension in Noetherian rings, Trans. Amer. Math. Soc. 102 (1962), no. 1, 18–29.
  • [7] H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8–28.
  • [8] D. Bennis and N. Mahdou, Global Gorenstein dimensions, Proc. Amer. Math. Soc. 138 (2010), 461–465.
  • [9] H. Cartan and S. Eilenberg, Homological Algebra, with an appendix by D. A. Buchsbaum, reprint of the 1956 original, Princeton Landmarks in Math., Princeton Univ. Press, Princeton, 1999.
  • [10] L. W. Christensen, Gorenstein Dimensions, Lecture Notes in Math. 1747, Springer, Berlin, 2000.
  • [11] L. W. Christensen, Semi-dualizing complexes and their Auslander categories, Trans. Amer. Math. Soc. 353 (2001), no. 5, 1839–1883.
  • [12] L. W. Christensen, A. Frankild, and H. Holm, On Gorenstein projective, injective and flat dimensions—a functorial description with applications, J. Algebra 302 (2006), 231–279.
  • [13] L. W. Christensen and H. Holm, Ascent properties of Auslander categories, Canad. J. Math. 61 (2009), 76–108.
  • [14] E. E. Enochs and H. Holm, Cotorsion pairs associated with Auslander categories, Israel J. Math. 174 (2009), 253–268.
  • [15] E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, de Gruyter Exp. Math. 30, de Gruyter, Berlin, 2000.
  • [16] E. E. Enochs, O. M. G. Jenda, and J. Z. Xu, Foxby duality and Gorenstein injective and projective modules, Trans. Amer. Math. Soc. 348 (1996), no. 8, 3223–3234.
  • [17] R. M. Fossum, P. A. Griffith, and I. Reiten, Trivial Extensions of Abelian Categories, Lecture Notes in Math. 456, Springer, Berlin, 1975.
  • [18] H.-B. Foxby, Gorenstein modules and related modules, Math. Scand. 31 (1972), 267–284.
  • [19] R. Göbel and J. Trlifaj, Approximations and Endomorphism Algebras of Modules, de Gruyter Exp. Math. 41, de Gruyter, Berlin, 2006.
  • [20] E. S. Golod, G-dimension and generalized perfect ideals, Trudy Mat. Inst. Steklov. 165 (1984), 62–66.
  • [21] H. Holm and D. White, Foxby equivalence over associative rings, J. Math. Kyoto Univ. 47 (2007), 781–808.
  • [22] T. Holm, P. Jørgensen, and R. Rouquier, eds., Triangulated Categories, London Math. Soc. Lecture Note Ser. 375, Cambridge Univ. Press, Cambridge, 2010.
  • [23] Z. Huang, Approximation presentations of modules and homological conjectures, Comm. Algebra 36 (2008), 546–563.
  • [24] Z. Huang, Homological dimensions relative to preresolving subcategories, Kyoto J. Math. 54 (2014), 727–757.
  • [25] C. Huang and Z. Huang, Torsionfree dimension of modules and self-injective dimension of rings, Osaka J. Math. 49 (2012), 21–35.
  • [26] H. Koga, Semi-tilting modules and mutation, Algebr. Represent. Theory 16 (2013), 1469–1487.
  • [27] B. Kubik, Quasidualizing modules, J. Commut. Algebra 6 (2014), 209–229.
  • [28] Z. Liu, Z. Huang, and A. Xu, Gorenstein projective dimension relative to a semidualizing bimodule, Comm. Algebra 41 (2013), 1–18.
  • [29] F. Mantese and I. Reiten, Wakamatsu tilting modules, J. Algebra 278 (2004), 532–552.
  • [30] E. Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511–528.
  • [31] R. Takahashi and D. White, Homological aspects of semidualizing modules, Math. Scand. 106 (2010), 5–22.
  • [32] M. Tamekkante, Gorenstein global dimension of semi-primary rings, Arab. J. Sci. Eng. 35 (2010), 87–91.
  • [33] X. Tang and Z. Huang, Homological aspects of the dual Auslander transpose, Forum Math. 27 (2015), 3717–3743.
  • [34] T. Wakamatsu, Stable equivalence for self-injective algebras and a generalization of tilting modules, J. Algebra 134 (1990), 298–325.
  • [35] T. Wakamatsu, Tilting modules and Auslander’s Gorenstein property, J. Algebra 275 (2004), 3–39.
  • [36] R. Wisbauer, “Static modules and equivalences” in Interactions between Ring Theory and Representations of Algebras (Murcia), Lect. Notes Pure Appl. Math. 210, Dekker, New York, 2000, 423–449.